# SDR A6WA200940328

- Difficulty date: June 13, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 17,128 hours, 15,539 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Eroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135174-60- LT MLG DOOR INNER SKIN FOUND ERRODED AT L/E FWD CORNER AREA. REPAIR PERFORMED ON LT MLG DOOR INNER SKIN AT L/E FWD CORNER IAW REO 601R-52-82-034.  (K)
